MAUDE Adverse Event Report: STRYKER INSTRUMENTS SONOPET IQ; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS SONOPET IQ; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 5500050000
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Burn noted by surgeon to patient's left nostril.Sonopet handpiece removed from sterile field.Plastic sleeve was noted to be melted.

Brand Name
SONOPET IQ
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS
1941 stryker way
portage MI 49002
MDR Report Key22991096
Report Number22991096
Device Sequence Number12990303
Product Code LFL
UDI-Device Identifier07613327364675
UDI-Public(01)07613327364675
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/29/2025
Report Date (Section F) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5500050000
Device Catalogue Number5500-050-000
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer09/08/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA07/29/2025